# SDR AALA202302155853

- Difficulty date: February 14, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 25,136 hours, 59,648 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:  AFT CARGO COMPARTMENT CARGO SMOKE DETECTOR M2243 TEST FAILS. REPLACED SMOKE DETECTOR PER AMM 26-16-01-000-801 AND AMM 26-16-01-400-801. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 26-16-00-710-01.
